# SDR YENA20160624590

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 54,081 hours, 19,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 104360
- Condition: Discharged
- Location: Cabin
- Part time: 20,332 hours, 7,185 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW 19, 23, 15 LIGHTS OUT.  R & R EPSU AND BATTERY IAW AMM 33-51-38.
